# SDR DXTA2011110704775

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 4,266 hours, 2,625 cycles
- Engine: Pwc PW306A
- Engine time: 3,787 hours, 2,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31B518002
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMOKE APPEARED IN THE CABIN.  RETURNED AND LANDED SAFELY.  ENGINE REMOVED AND INSTALLED IAW CMP 710002. ACCOMPLISHED ASSOCIATED OPS AND LEAK CHECKS WITH NO MORE DEFECTS NOTED.
